# SDR 01FDEA00538

- Difficulty date: July 9, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N301FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46800
- Aircraft time: 26,853 hours, 6,324 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA39293
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1831 LWR AFT FRAME IS CORRODED BEYOND LIMITS PER IAW DC-10 SRM 53-00-31 FIG 1B.  REMOVED AND REPLACED FRAME PER IAW DAC AFA3929.
